Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 398379, 6 pages
http://dx.doi.org/10.1155/2014/398379
Research Article

New Type Continuities via Abel Convergence

1Department of Mathematics, Maltepe University, Marmara Eğıtım Köyü, Maltepe, 34857 İstanbul, Turkey
2Department of Mathematics, Sakarya University, Sakarya, 54050 İstanbul, Turkey

Received 24 January 2014; Accepted 21 March 2014; Published 27 April 2014

Academic Editor: Guillermo Fernandez-Anaya

Copyright © 2014 Huseyin Cakalli and Mehmet Albayrak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Huseyin Cakalli, and Iffet Taylan, “A variation on Abel statistical ward continuity,” vol. 1676, pp. 020076, . View at Publisher · View at Google Scholar
  • Huseyin Cakalli, “A new variation on statistically quasi Cauchy sequences,” vol. 1978, pp. 380004, . View at Publisher · View at Google Scholar
  • Huseyin Cakalli, and Osman Mucuk, “Lacunary statistically upward half quasi-Cauchy sequences,” vol. 1676, pp. 020013, . View at Publisher · View at Google Scholar
  • Mehmet Unver, “Abel summability in topological spaces,” Monatshefte Fur Mathematik, vol. 178, no. 4, pp. 633–643, 2015. View at Publisher · View at Google Scholar
  • Huseyin Cakalli, and Huseyin Cakalli, “A variation on Abel quasi Cauchy sequences,” Advancements In Mathematical Sciences (Ams 2015), vol. 1676, 2015. View at Publisher · View at Google Scholar
  • Huseyin Cakalli, Huseyin Kaplan, Huseyin Cakalli, and Huseyin Kaplan, “Strongly lacunary delta ward continuity,” Advancements In Mathematical Sciences (Ams 2015), vol. 1676, 2015. View at Publisher · View at Google Scholar
  • Huseyin Cakalli, Iffet Taylan, Huseyin Cakalli, and Iffet Taylan, “A variation on Abel statistical ward continuity,” Advancements In Mathematical Sciences (Ams 2015), vol. 1676, 2015. View at Publisher · View at Google Scholar
  • Huseyin Cakalli, “Variations on Quasi-Cauchy Sequences,” Filomat, vol. 29, no. 1, pp. 13–19, 2015. View at Publisher · View at Google Scholar
  • Huseyin Cakalli, “Corrigendum to the paper entitled "A variation on arithmetic continuity" published in Boletim da Sociedade Paranaense de Matematica Volume 35, Issue 3 (2017), Pages 195-202,” Boletim da Sociedade Paranaense de Matemática, vol. 37, no. 2, pp. 179, 2017. View at Publisher · View at Google Scholar
  • Huseyin Cakalli, “A variation on arithmetic continuity,” Boletim da Sociedade Paranaense de Matematica, vol. 35, no. 3, pp. 195–202, 2017. View at Publisher · View at Google Scholar